# SDR UPS06246273

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT INBOARD SPOILER PANEL DELAMINATED.  REPAIRED SPOILER PANEL PER SRM 51-40-21.
